Ask Health Experts and Get Answers to Your Health Question ASAP
Optional Information: Age: 40, United Kingdom Already Tried: Hi, I started geting slight pain in my tonsal area a few weeks ago, Came back from holiday then had cold sore. Went to doctor he told me it was viral infection. Put me on Pencelin. After 4 days of taking medication, still feel slight pain around tonsils and feel like there is something stuck in my throat. The feeling of something stuck my throat is under adams apple it felt like it was on the right then it moved to the centre and then had the sensation in the middle of my throat. My doctor ruled out cancer from inspection and so did the dentist hygenist. But Still worried as the sensation of something in my throat is still there, its not so when i wake up in the morning but gets worse as the day wares on. When I sneeze i feel slight pain around my right tonsels Please advise, as i am quite worried it could be throat or esophogas cancer. I am a smoker. Why does the sensation of something stuck in my throat area keep moving from one section of my throat to another area.
Welcome to Just Answer and thanks for your question. I'm suprised teh doctor oput you on penicillin for a cold sore, since antibiotics are totally useless against viruses. A feeling that something is stuck in the throat is called globus. It can come from anxiety/stress or from reflux of the gastric contents back up the esophagus to the throat. Your doctor can send you for testing to see if it is reflux. You can try stress reduction techniques, warm salt water gargles for stress.
Four days isn't enough time to see tonsillitis clear if that is what it is. Without a culture, there is also no way to know if penicillin will be the correct antibiotic to prescribe. Some bacteria are susceptible to it and some aren't. If it is strep, penicillin should work, but it may take a week to see a lot of improvement. Taking an antibiotic is sort of like applying the brakes to your car. Although you stomp on the brake (begin the medication), the car still travels a good distance before it comes to a stop (a cure). Garlgling with warm salt water will help the edema and discomfort of your throat until the antibiotic has done its work. You should see significant improvement by the beginning of next week. If not, you will need to return to your doctor for a second try.
My docotor said Precribed to me Co-fluampicil Capsules because he said I had an infection.
Just need to know if it is normal for the slight sensation of having something stuck in my throat then moving to a different location ie right bottom of my adams apple then to the bottom left of my adams apple then to the centre of my throat is normal, and also if its normal when I Sneeze My left tonsals hurt a slight bit,
It's normal to feel swelling in the throat at any point when you have an infection. Sometimes the feeling may be more in one part than the other. It also sounds like you are exceedingly anxious about a simple sore throat and your anxiety may be making the symptoms a lot worse. Sneezing puts pressure on a sore area and causes pain.
Sorry just one last thing, since starting taking Co-fluampicil and forceval nutritional supplements I have been getting Diariha and Black stools, is this normal.
Forceval contains iron which can turn stools dark. The diarrhea is probably from a combination of the antibiotic and the supplement.
Have you ever taken that antibiotic in combination with all the other supplements and your enerygy drink? If you haven't then it's not the least bit surprising that you have different stools. Many antibiotics will cause digestive problems, including diarrhea, because they kil off some of the friendly colon bacteria while they are killing off the infection. Things usually return to normal within a week or two after the antibiotics are finished. Dark stools that last beyond that are something to be concerned about, not ones that you have a reason for.
I am saying that the antibiotics, the vitamin with iron, the energy drink, could all contribute to dark stools. If ibrofain is ibuprofen, that can also cause dark stools from gastric irritation.